# SDR SWAA105352

- Difficulty date: September 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 60,944 hours, 58,331 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Control Unit
- Part number: 100101901
- Part serial: 0326
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON CLIMBOUT FROM BDL AFT CARGO COMPARTMENT FIRE LIGHT ILLUMINATED, ALONG WITH FIRE BELL.  PER QRH DISCHARGED BOTTLE.  APPROX 4 MINUTES AFTER DISCHARGING BOTTLE, FIRE LIGHT EXTINGUISHED.  OVERHEAD FIRE CONTROL PANEL SHOWS SCU FAULT WITH AMBER LIGHT.  REMOVED AND REPLACED SCU.
